Alert archive / California / Winter Storm Warnings in 2010
Winter Storm Warning 9, NWS San Diego, CA
NWS San Diego, CA issued this winter storm warning at Nov 20, 2010, 12:08 PM PST for Riverside County, San Bernardino County, California. It took effect at Nov 21, 2010, 4:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2010, 12:08 PM PST (20:08 UTC)
- In effect from
- Nov 21, 2010, 4:00 AM PST
- Expired
- Nov 21, 2010, 11:25 AM PST
- In force
- 7 hr
- Issued by
- NWS San Diego, CA
The radar
The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
710 WWUS46 KSGX 202008 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1208 PM PST SAT NOV 20 2010 ...WINTER STORM WARNING NOW IN EFFECT BEGINNING 4 AM ON SUNDAY... .COLDER AIR AND THE POTENTIAL FOR HEAVIER PRECIPITATION AND STRONGER WINDS WILL BE DELAYED UNTIL EARLY SUNDAY. CAZ055-056-210500- /O.CAN.KSGX.WS.W.0008.000000T0000Z-101122T0800Z/ /O.NEW.KSGX.WS.W.0009.101121T1200Z-101122T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD...PINE COVE 1208 PM PST SAT NOV 20 2010 ...WINTER STORM WARNING IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER STORM WARNING ABOVE 6000 FEET FOR PERIODS OF HEAVY SNOW AND STRONG WINDS WHICH IS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT. * SYNOPSIS: A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING HEAVY SNOW AND WINDY CONDITIONS INTO SUNDAY NIGHT. * ELEVATION: ABOVE 6000 FEET. * SNOW LEVELS: 7500 FEET TODAY...LOWERING TO NEAR 4500 FEET BY LATE SUNDAY. * SNOW ACCUMULATIONS: 6 TO 12 INCHES BETWEEN 6000 FEET AND 7000 FEET WITH A FOOT OR MORE POSSIBLE ABOVE 7000 FEET. * TIMING: SUNDAY. * LOCATIONS INCLUDE: PINE COVE...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD * WINDS: SOUTHWEST TO WEST 30 TO 40 MPH WITH GUSTS TO MPH NEAR 60 MPH OVER THE RIDGES. * VISIBILITY: NEAR ZERO AT TIMES IN DENSE FOG...SNOW...AND BLOWING SNOW. * IMPACTS: TRAVEL WILL BE HAZARDOUS DURING WINTER WEATHER CONDITIONS. .OUTLOOK: LIGHTER SNOW SHOWERS WILL CONTINUE INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ JAD
3 follow-up statements
523 WWUS46 KSGX 210310 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 710 PM PST SAT NOV 20 2010 ...WINTER STORM WARNING ABOVE 6000 FEET IN THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS... .A STORM SYSTEM WILL BRING WINTER WEATHER CONDITIONS TO THE HIGHER ELEVATIONS OF THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS SUNDAY. THERE WILL BE PERIODS OF SNOW AND STRONG GUSTY WINDS. VISIBILITY WILL BE REDUCED IN SNOW...BLOWING SNOW AND DENSE FOG. CAZ055-056-211200- /O.CON.KSGX.WS.W.0009.101121T1200Z-101122T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD...PINE COVE 710 PM PST SAT NOV 20 2010 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT. * SYNOPSIS: A LARGE STORM SYSTEM WILL BRING HEAVY SNOW AND WINDY CONDITIONS INTO SUNDAY NIGHT. * ELEVATION: ABOVE 6000 FEET. * SNOW LEVELS: 6500 FEET TODAY...LOWERING TO NEAR 4500 FEET BY LATE SUNDAY. * SNOW ACCUMULATIONS: 6 TO 12 INCHES BETWEEN 6000 FEET AND 7000 FEET WITH A FOOT OR MORE POSSIBLE ABOVE 7000 FEET. * TIMING: SUNDAY. * LOCATIONS INCLUDE: PINE COVE...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD * WINDS: SOUTHWEST TO WEST 30 TO 40 MPH WITH GUSTS TO MPH NEAR 60 MPH OVER THE RIDGES. * VISIBILITY: NEAR ZERO AT TIMES IN DENSE FOG...SNOW...AND BLOWING SNOW. * IMPACTS: TRAVEL WILL BE HAZARDOUS DURING WINTER WEATHER CONDITIONS. .OUTLOOK: LIGHTER SNOW SHOWERS WILL CONTINUE INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ ATKIN
637 WWUS46 KSGX 210941 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 141 AM PST SUN NOV 21 2010 CAZ055-056-212000- /O.CON.KSGX.WS.W.0009.101121T1200Z-101122T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD...PINE COVE 141 AM PST SUN NOV 21 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * SYNOPSIS: A PACIFIC STORM WILL BRING PERIODS OF SNOW AND STRONG GUSTY WINDS TODAY THROUGH MIDNIGHT. * ELEVATION: ABOVE 6000 FEET. * SNOW LEVELS: AROUND 5000 FEET. * SNOW ACCUMULATIONS: 6 TO 12 INCHES BETWEEN 6000 FEET AND 7000 FEET WITH A FOOT OR MORE POSSIBLE ABOVE 7000 FEET. * LOCATIONS INCLUDE: PINE COVE...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD * WINDS: SOUTHWEST TO WEST 30 TO 40 MPH...WITH LOCAL GUSTS TO 60 MPH OVER THE RIDGES. * VISIBILITY: NEAR ZERO AT TIMES IN DENSE FOG...SNOW...AND BLOWING SNOW. * IMPACTS: TRAVEL WILL BE HAZARDOUS DURING WINTER WEATHER CONDITIONS. * OUTLOOK: LIGHTER SNOW SHOWERS WILL CONTINUE MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MACKECHNIE
061 WWUS46 KSGX 211925 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1125 AM PST SUN NOV 21 2010 CAZ055-056-212030- /O.CAN.KSGX.WS.W.0009.000000T0000Z-101122T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD...PINE COVE 1125 AM PST SUN NOV 21 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WINTER STORM WARNING. THE THREAT FOR ADDITIONAL HEAVY ACCUMULATIONS OF SNOW HAS DISSIPATED. OCCASIONAL PERIODS OF LIGHT SNOW AND FLURRIES WILL BE POSSIBLE ALONG WITH STRONG AND GUSTY WINDS AT TIMES FOR THE NEXT FEW DAYS. $$ JAD
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Nov 20, 9:23 AM PST, 2 hours 45 minutes earlier.
Area forecast discussion, Nov 20, 9:23 AM PST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
923 AM PST SAT NOV 20 2010
.SYNOPSIS...A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL
BRING WET...COOL AND LOCALLY WINDY WEATHER INTO TUESDAY. THE
HEAVIEST PRECIPITATION IS EXPECTED THIS AFTERNOON...AND THE
STRONGEST WINDS WILL BE IN THE MOUNTAINS AND DESERTS. DRY AND
CONTINUED COOL TUESDAY AND WEDNESDAY. WARMER FOR THE THANKSGIVING
HOLIDAY UNDER WEAK HIGH PRESSURE ALOFT.
&&
.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.
THE 12Z MIRAMAR SOUNDING SHOWED THE SATURATED LAYER HAD REACHED TO
NEARLY 7500 FT THIS MORNING BUT REMAINED DRY ABOVE TO AROUND 15K FT.
PRECIPITABLE WATER WAS ONLY 0.69 INCHES BUT THE MOISTURE PROFILE
SHOULD BE INCREASING THROUGH THE DAY. ONSHORE SURFACE PRESSURE
GRADIENTS WERE NOW ABOVE 10 MBS TO THE GREAT BASIN. THE GRADIENTS
WERE SUPPORTING WINDS IN THE 25 TO 35 MPH RANGE LOCALLY IN THE HIGH
DESERTS AND MOUNTAINS. SATELLITE IMAGERY SHOWS A COLD UPPER LOW
DIVING SOUTH ALONG THE OREGON COAST WITH IR ENHANCEMENT ALONG A
FRONT NEAR PT MUGU. RADAR IMAGERY AND REMOTE RAIN GAGES INDICATE
MODERATE RAINFALL IS ACCOMPANYING THE FRONT. THROUGH THE SURFACE
FRONT IS NEAR PT. MUGU. MTN OBSERVATIONS INDICATE THE FREEZING LEVEL
IS NEAR 7K FT.
THE STORM SYSTEM REMAINS ON TRACK SO SEE NO BIG CHANGES TO DETAILS
ADVERTISED PREVIOUSLY...EXCEPT TO PROLONG THE THREAT OF SHOWERS INTO
TUE.
PRECIPITATION: OCCASIONAL MODERATE TO LOCALLY HEAVY RAINFALL
POSSIBLE TODAY IN ASSOCIATION WITH A PASSING COLD FRONT. BECOMING
LIGHT AND INTERMITTENT OVERNIGHT INTO EARLY SUNDAY. THEN ANOTHER
PERIOD OF MODERATE RAIN ADVANCING FROM N TO S WITH ANOTHER PASSING
SURFACE TROUGH ON SUN. A DEEP MOIST LAYER AND WEAK UPPER-LEVEL
DISTURBANCES CONTINUE TO THREATEN MORE SHOWERS...MOSTLY LIGHT INTO
TUE. RAINFALL TOTALS SHOULD REACH 3 TO 5 INCHES ON THE SAN
BERNARDINO COUNTY MOUNTAIN SLOPES WITH LOCAL HIGHER AMOUNTS. ABOUT
AN INCH AT THE COAST...AND TWO TO THREE INCHES POSSIBLE FROM THE
VALLEYS INTO THE FOOTHILLS. FARTHER SOUTH IN THE SAN DIEGO COUNTY
MOUNTAINS...AMOUNTS OF 2 TO 4 INCHES APPEAR LIKELY WITH LOCAL HIGHER
AMOUNTS. ABOUT A HALF INCH OF RAIN IS EXPECTED IN THE HIGH
DESERTS...AND UP TO A THIRD OF AN INCH IN THE LOWER DESERTS.
SNOWFALL: THE FREEZING LEVEL WILL BE ABOVE 6500 FT TODAY...THEN FALL
THIS AFTERNOON AND OVERNIGHT REACHING ABOUT 4000-4500 FEET IN THE
NORTHERN MOUNTAINS...AND 5000 FT IN THE SAN DIEGO MOUNTAINS SUN
MORNING. THE HEAVIEST PRECIP SHOULD OCCUR TODAY WITH THE FIRST COLD
FRONT AND WILL LIKELY BE IN THE FORM OF RAIN AT MOST RESORT LEVELS.
ABOVE 7000 FEET...IT WILL LIKELY BE ALL SNOW SO OVER A FOOT LOOKS
LIKELY. AT RESORT LEVEL THOUGH 5000 FT...THE RAIN SHOULD TURN TO
SNOW OVER THE NORTHERN MOUNTAINS BY EVENING AND BE OCCASIONALLY
HEAVY WITH PERIODS OF STRONG SW TO W WINDS THROUGH MON. OVER TIME 6
TO 12 INCHES WILL BE POSSIBLE. FOR THE SAN DIEGO MOUNTAINS...LIGHT
TO MODERATE AMOUNTS MAY ACCUMULATE SUN THROUGH MON. A WINTER WEATHER
ADVISORY MAY BE NEEDED THEN.
WINDS: WIND ADVISORIES ARE IN EFFECT THROUGH LATE SUN FOR ALL
MOUNTAIN AND DESERT AREAS THAT ARE NOT COVERED BY THE WINTER STORM
WARNING. SOME GUSTS OF 45 TO 50 MPH ARE LIKELY...ESPECIALLY NEAR
TIME OF FRONTAL PASSAGES. IT IS LIKELY THAT THE WINDS WILL CONTINUE
INTO MON AND A HIGH WIND WATCH WILL BE CONSIDERED FOR LOWER
ELEVATIONS IN THE MOUNTAINS AND DESERTS FOR SUN. ELSEWHERE...WINDS
WILL BE GUSTY OVER COASTAL AREAS...ESPECIALLY AROUND THE TIME OF THE
FRONTAL PASSAGE.
TEMPS: TEMPS WILL BE BELOW NORMAL THROUGH AT LEAST TUE WITH HIGHS IN
THE LOWER 60S NEAR THE COAST...50S IN THE VALLEYS...AND 30S AND 40S
IN THE MOUNTAINS. SOME WARMING POSSIBLE BY WED AS HEIGHTS/THICKNESS
BEGIN TO RECOVER.
CONVECTION: SATELLITE DERIVED AND MODEL INSTABILITY LOOK
INSUFFICIENT FOR WIDESPREAD THUNDERSTORMS...HOWEVER ISOLATED STORMS
WILL BE POSSIBLE...ESPECIALLY AS THE ATMOSPHERE COOLS FURTHER INTO
THE EVENT.
LOOKING AHEAD TO NEXT WEEK...THE EC/GFS MODELS ARE TRYING TO VEER
THE UPPER-LEVEL FLOW MORE TO THE NORTH BY WED...IF IT DOES...IT
SHOULD FINALLY DRY OUT HERE. BY THANKSGIVING DAY HEIGHTS/THICKNESS
HAVE RECOVERED CONSIDERABLY AND THE GFS SUGGESTS RATHER STRONG
OFFSHORE SURFACE FLOW COULD DEVELOP. IF THAT HAPPENS IT WILL FOR
SURE DRY IT OUT AND BRING WARMING WEST OF THE MOUNTAINS...BUT IT
WILL DEPEND ON THE FINAL EVOLUTION OF THE HUGE TROUGH BEING CARVED
OUT OVER CONTINENT. RIGHT NOW THE EC/GFS HAVE DIFFERENT SOLUTIONS.
&&
.AVIATION...
01700Z...BANDS OF SHOWERS WILL BE MOVING THROUGH TODAY WITH BASES
600-1000 FT MSL MERGING WITH HIGHER LAYERS TO NEAR 20000 FEET MSL.
VISIBILITIES MAINLY 3-5 MILES IN SHOWERS...WITH AREAS OF
VISIBILITIES 1-3 MILES IN MODERATE RAIN AND FOG. SOUTHWEST WINDS
GUSTING TO 25 KNOTS WITH THE HEAVIEST SHOWERS COASTAL AND VALLEY
AREAS...AND GUSTS TO NEAR 60 KNOTS IN THE MOUNTAINS AND ADJACENT
DESERTS. STRONG UP AND DOWNDRAFTS AND WIND SHEAR NEAR THE MOUNTAINS
AND LOCALLY IN THE DESERTS. AN AIRPORT WEATHER WARNING IS POSSIBLE
WITH THE HEAVIEST SHOWERS AT KSAN THIS AFTERNOON. SMALL
&&
.MARINE...
201700Z...SOUTHWEST WINDS ASSOCIATED WITH A COLD FRONT WITH WIND
GUSTS INCREASING TO 25 TO 30 KT MIDDAY THROUGH EVENING
TODAY...SUBSIDE SOME TONIGHT...THEN INCREASE AGAIN SUNDAY AS A
SECOND WAVE OF SHOWERS MOVES IN.
&&
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL MIDNIGHT PST SUNDAY NIGHT BELOW 6000 FEET
FOR THE RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
MOUNTAINS.
WINTER STORM WARNING UNTIL MIDNIGHT PST SUNDAY NIGHT ABOVE 6000
FEET FOR THE RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO
COUNTY MOUNTAINS.
WIND ADVISORY UNTIL MIDNIGHT PST SUNDAY NIGHT FOR THE SAN DIEGO
COUNTY MOUNTAINS.
WIND ADVISORY UNTIL MIDNIGHT PST SUNDAY NIGHT ABOVE 6000 FEET
FOR THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...SAN
DIEGO COUNTY DESERTS.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM PST THIS EVENING FOR
THE COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER AND OUT 30 NM...WATERS FROM SAN MATEO POINT TO THE
MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
CLEMENTE ISLAND.
&&
PUBLIC...JAD
AVIATION/MARINE...SMALL
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Nov 20, 8:40 AM PST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 840 AM PST SAT NOV 20 2010 CAZ042-043-048-050-055>058-060>062-211200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 840 AM PST SAT NOV 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY THROUGH TONIGHT A LARGE PACIFIC STORM WILL BRING WET...COOL AND WINDY WEATHER. THE HEAVIEST PRECIPITATION WILL OCCUR THIS AFTERNOON...AND THE STRONGEST WINDS WILL BE IN THE MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH TONIGHT. A WINTER STORM WARNING IS IN EFFECT ABOVE 6000 FEET FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS. A WIND ADVISORY IS IN EFFECT FOR ALL MOUNTAIN AND DESERT AREAS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE INNER AND OUTER WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PACIFIC STORM WILL CONTINUE TO BRING WET...COOL AND WINDY WEATHER. A WINTER STORM WARNING IS IN EFFECT ABOVE 6000 FEET UNTIL MIDNIGHT PST SUNDAY NIGHT FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS. A WIND ADVISORY IS IN EFFECT FOR ALL MOUNTAIN AND DESERT AREAS THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. JAD
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 6:51 PM PST | Winter Storm Watch | SGX | Riverside, San Bernardino | 9 hr |
| Nov 19, 7:51 PM PST | Small Craft Advisory for Winds | SGX | 20 hr | |
| Nov 20, 3:59 AM PST | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 8 hr |
| Nov 20, 4:09 AM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 8 hr |
Nearby
Winter Storm Warnings in California, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.